# SDR CALA2015091094283

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 82,868 hours, 8,371 cycles
- Engine: Pwa PW4056
- Engine time: 8,775 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NUMBER 3 ENG SURGED ABOUT 25 MINUTES AFTER TAKEOFF, FOLLOWED BY EEC MODE & EGT SPIKE.  ENG WAS SHUT DOWN & ACFT RETURNED.  REPLACED ENG IAW TOD 71-00-02 CONFIG 3 PAGE 401.  OPERATIONS & LEAK CHECKED NORMAL.
